# SDR DALA2025080105758

- Difficulty date: July 6, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N574DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0265
- Aircraft time: 17,973 hours, 2,667 cycles
- Engine: Rroyce TRENTXWB84
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Lines
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED TO ANC DUE TO REPORTED FUEL LEAK SUSPECTED ECAM MESSAGE WITH 8,000LB BELOW PLANNED BURN.  REPLACED O-RINGS FOR ENGINE CORE FUEL TUBES P/N FW83547 AND FW83548. PERFORMED LEAK CHECK AND RTS. (LP# 7569084)
